# SDR SWIA200922601

- Difficulty date: September 16, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 16,333 hours, 13,945 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Fastener
- Condition: Loose
- Location: Fa Jumpseat
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A JUMPSEAT WILL NOT RELEASE BLOCKING COCKPIT DOOR.  (FLT 6491)  RE-SECURED HARDWARE ON RELEASE MECHANISM.
